Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex the 16 and 22 of Feb, took plan b both times after incident. Got a very heavy period the 23 of Feb, so I assumed I was in the clear for having to worry about pregnancy. I started Sprintec on the 1 of March. Shortly after, I experienced some painful cramps, and had a little spotting once when wiping. I've also been feeling like I've gained weight, and been feeling a little bloated but that comes and goes. I've read that these are normal side effects of birth control, but I'm still feeling paranoid about it being pregnancy symptoms. Do I need to worry about pregnancy since I had a period after taking plan b? And are these just side effects of birth control? Should I take a pregnancy test? I took one at the doctors on Feb 26 and it came back negative, should I take another one? Please, just trying to look for advice from others.

Loading...

Hi Guest,

It's likely a combination of Plan B and Sprintec.

Cramping and spotting are common side effects of using just one Plan B.  Taking more than one per cycle increases the risk and severity of the side effects - it should be used no more than once per cycle.

Starting any birth control can also cause spotting/cramping/bleeding.  Give your body some time to adjust to the medicine.

Good luck, hope it helps.

Reply

Loading...